ISSN:
 2164-6066

eISSN:
 2164-6074

All Issues

Volume 5, 2018

Volume 4, 2017

Volume 3, 2016

Volume 2, 2015

Volume 1, 2014

Journal of Dynamics & Games

July 2017 , Volume 4 , Issue 3

Select all articles

Export/Reference:

On Zermelo's theorem
Rabah Amir and Igor V. Evstigneev
2017, 4(3): 191-194 doi: 10.3934/jdg.2017011 +[Abstract](1330) +[HTML](25) +[PDF](245.7KB)
A note on differential games with Pareto-optimal NASH equilibria: Deterministic and stochastic models
Alejandra Fonseca-Morales and Onésimo Hernández-Lerma
2017, 4(3): 195-203 doi: 10.3934/jdg.2017012 +[Abstract](1306) +[HTML](8) +[PDF](357.8KB)
Game theory and dynamic programming in alternate games
Eduardo Espinosa-Avila, Pablo Padilla Longoria and Francisco Hernández-Quiroz
2017, 4(3): 205-216 doi: 10.3934/jdg.2017013 +[Abstract](1650) +[HTML](9) +[PDF](549.7KB)
Good strategies for the Iterated Prisoner's Dilemma: Smale vs. Markov
Ethan Akin
2017, 4(3): 217-253 doi: 10.3934/jdg.2017014 +[Abstract](1161) +[HTML](13) +[PDF](920.3KB)
Complex type 4 structure changing dynamics of digital agents: Nash equilibria of a game with arms race in innovations
Sheri M. Markose
2017, 4(3): 255-284 doi: 10.3934/jdg.2017015 +[Abstract](2221) +[HTML](1107) +[PDF](1062.5KB)

Editors

Referees

Librarians

Email Alert

[Back to Top]